# SDR SWAA2021080325016

- Difficulty date: October 20, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 30,881 hours, 18,849 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS CRACK IN AFT CARGO COMP. FLOOR PANEL (ACCESS PNL 140BF) / R & R AFT CARGO PANEL 140BF PER AMM 25-52-10 CL #56926
